# SDR EE4Y2025011421551

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N274NV
- Make and model: Airbus A320-214
- Aircraft serial: 3079
- Aircraft time: 37,428 hours, 26,123 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ALLEGIANT TASK CARD A32X-53-260-002-P1-OP-UP-UF-NDT/003, UPPER FUSELAGE AFT PAX CABIN/CREW ENTRY DOOR FR66 LH STOP FITTING #1, LOWER INBOARD HOLE WITH CRACK INDICATION. PERMANENT REPAIR WAS PERFORMED IAW A320 SRM TASK 53-41-12-300-010 PARAG.2 REV 150 DATED 08-01-2024. THIS REPAIR IS DOCUMENTED UNDER COOPESA JOB A1P281 ITEM 2-38
